TITLE

On multi-valued weak quasi-contractions in b-metric spaces

AUTHOR(S)
Hussain, Nawab; Mitrović, Zoran D.
PUB. DATE
July 2017
SOURCE
Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 7, p3815
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce some generalizations of the contractions for multi-valued mappings and establish some fixed point theorems for multi-valued mappings in b-metric spaces. Our results generalize and extend several known results in b-metric and metric spaces. Some examples are included which illustrate the cases when the new results can be applied while the old ones cannot.
ACCESSION #
124448193

 

Related Articles

  • Proximal quasi-normal structure in convex metric spaces. Gabeleh, Moosa // Analele Stiintifice ale Universitatii Ovidius Constanta: Seria M;2014, Vol. 22 Issue 3, p45 

    We consider, in the setting of convex metric spaces, a new class of Kannan type cyclic orbital contractions, and study the existence of its best proximity points. The same problem is then discussed for relatively Kannan nonexpansive mappings, by using the concept of proximal quasi-normal...

  • Fixed-disc results via simulation functions. ÖZGÜR, Nihal // Turkish Journal of Mathematics;2019, Vol. 43 Issue 6, p2794 

    In this paper, our aim is to obtain new fixed-disc results on metric spaces. To do this, we present a new approach using the set of simulation functions and some known fixed-point techniques. We do not need to have some strong conditions such as completeness or compactness of the metric space or...

  • New fixed point theorems for θ-φ contraction in complete metric spaces. Dingwei Zheng; Zhangyong Cai; Pei Wang // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 5, p2662 

    In this paper, we introduce the notions of θ-φ contraction and θ-φ Suzuki contraction and establish some new fixed point theorems for these mappings in the setting of complete metric spaces. The results presented in the paper improve and extend the corresponding results due to...

  • Coupled And Common Coupled Fixed Point Theorems In Soft Metric Andfuzzy Soft Metric Spaces. Mohammed, Mohammed Jasim; Erhaim, Doaa // Journal of College of Education for Pure Science;2018, Vol. 8 Issue 3, p250 

    In this paper, we prove coupled fixed point theorems for somemappings by using the concepts qcontractive soft mapping andR-weakly commutingsoft mappings in soft metric spaces andfuzzysoft metric spaces.

  • Common fixed point theorems for generalized ordered contractive mappings on cone b-metric spaces over Banach algebras. Chuanzhi Bai // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 11, p5766 

    In this paper, we introduce the concept of generalized ordered contractive mappings on cone b-metric spaces over Banach algebras and establish a new common some fixed point theorems of such mappings under some natural conditions. The results extend and improve recent related results.

  • Fixed point theorems for two new types of cyclic weakly contractive mappings in partially ordered Menger PM-spaces. Wenqing Xu; Chuanxi Zhu; Zhaoqi Wu; Li Zhu // Journal of Nonlinear Sciences & Applications (JNSA);2015, Vol. 8 Issue 4, p412 

    In this paper, we introduce the concepts of cyclic weakly (ψ, ...)-contractive mappings and cyclic weakly (C, ψ, φ)-contractive mappings, and prove some fixed point theorems for such two types of mappings in complete partially ordered Menger PM-spaces. Some new results are obtained,...

  • On best proximity points for various α-proximal contractions on metric-like spaces. Aydi, Hassen; Felhi, Abdelbasset // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 8, p5202 

    We establish some best proximity points for various α-proximal contractive non-self-mappings in the class of metric-like spaces. We provide concrete examples. We also present some best proximity point theorems in metric (metric-like) spaces endowed with a graph and in partially ordered metric...

  • Geraghty and Ćirić type fixed point theorems in b-metric spaces. Pant, Rajendra; Panicker, R. // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 11, p5741 

    In this paper, we obtain some fixed point theorems for admissible mappings in b-metric spaces. Some useful examples are given to illustrate the facts. We also discuss an application to a nonlinear quadratic integral equation. Our results complement, extend and generalize a number of fixed point...

  • New Geraghty type contractions on metric-like spaces. Aydi, Hassen; Felhi, Abdelbasset; Afshari, Hojjat // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 2, p780 

    Very recently, Fulga and Proca [A. Fulga, A. M. Proca, Abstr. Appl. Anal., (In press)] considered new Geraghty type contraction mappings and established a fixed point theorem for such mappings in complete metric spaces. In this paper, we prove the analogous result in the class of metric-like...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics